# SDR QXEA200400287

- Difficulty date: April 21, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 5,795 hours, 4,359 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO FIELD WHEN AFTER TAKE-OFF THE NR 3 MAIN TIRE RECAP CAME OFF. THIS SDR WILL REMAIN IN AN OPEN STATUS PENDING COMPLETION OF MAINTENANCE. THE NUMBER 3 MAIN TIRE WAS REPLACED WITH NEW. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE: THIS TIRE WAS AT RECAP LEVEL 1. RECAPPED TIRES ARE NO LONGER BEING.
